# SDR USAA991030

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION WIDE SPREAD AFT CARGO DOOR SILL WEB.  CORROSION LEVEL 2.  CORROSION TASK NR C55-202-01.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02.  (M)
